# SDR REXA2022012500171

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 364-485 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS364 TO FS485. REPLACED SEAT TRACK AT LBL9 FROM FS364 TO FS485 IAW MHIRJ REO 670-53-00-589 REV -C DATE 12/19/2022, CRJ 900 AMM 53-00-49-400-801(A07), SNIEO'S SH670-32249, SH690-32120.
